Alert archive / Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Wakefield, VA
NWS Wakefield, VA issued this special weather statement at Jul 18, 2021, 1:49 AM EDT for Northampton County, Virginia. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2021, 1:49 AM EDT (05:49 UTC)
- Expired
- Jul 18, 2021, 2:45 AM EDT
- In force
- 56 min
- Issued by
- NWS Wakefield, VA
County Northampton County, VA
The radar
The Norfolk radar (KAKQ), 120 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 5.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1997 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
059
WWUS81 KAKQ 180549
SPSAKQ
Special Weather Statement
National Weather Service Wakefield VA
149 AM EDT Sun Jul 18 2021
VAZ099-100-180645-
Accomack-Northampton-
149 AM EDT Sun Jul 18 2021
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
ACCOMACK AND NORTHAMPTON COUNTIES...
At 147 AM EDT, a cluster of strong thunderstorms was centered
3 miles west of Cape Charles, moving northeast at 40 mph.
Wind gusts in excess of 40 mph and rainfall amounts of up to 1 inch
are possible with this storm.
This storm will be near...
Cape Charles around 155 AM EDT.
Cheriton and Bay View around 200 AM EDT.
Other locations impacted by this storm include Capeville, Birdsnest,
Kiptopeke State Park, Eastville, Wachapreague, Machipongo, Wardtown,
Franktown, Simpkins and Locustville.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3747 7562 3742 7563 3735 7568 3732 7569
3727 7575 3720 7576 3712 7602 3725 7607
3733 7606 3739 7603 3743 7603 3772 7563
3763 7555 3760 7556 3756 7555
TIME...MOT...LOC 0547Z 241DEG 33KT 3723 7609
$$
ALBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jul 17, 8:56 PM EDT, 4 hours 53 minutes earlier.
Area forecast discussion, Jul 17, 8:56 PM EDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 856 PM EDT Sat Jul 17 2021 .SYNOPSIS... A weak cold front slowly moves through the local area Sunday morning then settles near the Virginia North Carolina border late Sunday into Monday bringing chances of mainly afternoon and evening showers and thunderstorms. Drier conditions arrive by Tuesday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... As of 850 PM EDT Saturday... Sct tstms continue to move east along a leading sfc trof this eve with the activity now east of RIC, apprchg SBY/PHF. Although some wind gusts to arnd 40 mph are psbl in the leading storms, think svr threat has just abt ended given loss of daytime heating. Any threat now will be lclly hvy downpours but the storms are moving to the east so no sgnfcnt flooding expected. Models show the activity weakening then dissipating by or shortly after 06Z, so will keep chc/low end likely PoPs until then. Expect a lull in the activity later tonite/Sun morning before anthr round of convection dvlps across srn VA/nrn NC along the actual cold front Sun aftrn. Still muggy overnite despite the temp drop after the storms. Lows 70-75 except for some upr 70s across the se. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... As of 355 PM EDT Saturday... The aforementioned cold front will approach from the NW Sunday morning and will be weakening at the same time. By afternoon, the boundary is expected to settle into central VA. Showers/tstms are expected to develop Sunday afternoon and linger into the evening, especially across southern VA and NE NC. Forecast PoPs are mainly 30-60% as there remains some uncertainty with respect to convective coverage. Brief heavy rain is possible with any storms, but the risk for flooding is low. Showers and a few embedded tstms could linger overnight, but coverage and intensity should wane during the overnight hours. Highs Sunday range from the mid 80s to around 90F, with lows Sunday night in the mid 60s to low 70s. The front lingers over the area Monday, before pushing farther SE Monday night into Tuesday as weak high pressure builds in from the NW. PoPs Monday range from 20-30% N to 60-70% S. Again, heavy rain will accompany showers/tstms, but there is not enough confidence with regard to coverage for a widespread flooding risk. A drier airmass arrives from the NW Monday night and spreads across the area Tuesday. Highs Monday range from around 80F S with clouds and occasional showers/tstms, to the mid 80s N. Lows Monday night range from the mid 60s to around 70F. Highs Tuesday range from the mid to upper 80s. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... As of 355 PM EDT Saturday... A cold front approaches from the north Wednesday into Wednesday night, before weak high pressure builds in from the north Thursday. There is only a minimal chc of showers/tstms with this front Wednesday afternoon and evening. Another weak cold front moves through Friday and Friday night with a another chc of showers/tstms. Weak high pressure builds into the area Saturday. Highs will be seasonal and range from the upper 80s to around 90F Wednesday to Saturday. Lows will range from the mid 60s to around 70F Tuesday through Friday nights. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... As of 850 PM EDT Saturday... Sct tstms cont this eve along a leading sfc trof across VA/MD with addntl convection across the mts ahead of a cold front that will cross the area Sun. Thus, have kept VCTS with a tempo for storms at RIC/SBY with only VCTS at ORF/PHF and kept it dry at ECG for the next few hrs. Latest guid shows the pcpn weakening then dissipating by or shortly after 06Z. Otw, VFR outside on convection with lcl IFR VSBYS in lclly hvy rainfall. Should see a lull in the activity cont into Sun morning with more convection dvlpng Sun aftrn ahead and along the cold front. Expect most activity across srn VA/nrn NC. S-SW winds aob 10 kts outside of tstms. OUTLOOK... Flight restrictions cont into Sun night and Mon across the south as the cold front lingers near the VA/NC border. Drier conditions arrive by midweek as high pressure builds into the area. && .MARINE... As of 130 PM EDT Saturday... A slow moving cold front will approach the area from the NW late tonight, then slowly move across the waters late Sunday through Mon morning. SW winds will average around 15kt for the Bay/Rivers/Currituck Sound through tonight and 15-20 kt for the coastal waters. Waves 1-3 ft...seas 2-4 ft...maybe 5 ft out at or past 20 nm. Lowering SSW winds on Sun, which should become WSW or W for a while across the northern waters Sunday evening/night as the front washes out. With the front weakening/dissipating on Monday, expect generally SSW winds aob 10 kt. Waves 1-2 ft; seas 2-3 ft. Benign boating conditions expected Tuesday through the end of next week with the next potential for a cold front passage late Wednesday or Thursday. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...AJZ/RMM NEAR TERM...AJZ/MPR SHORT TERM...AJZ LONG TERM...AJZ/RMM AVIATION...AJZ/MPR MARINE...JDM
Hazardous weather outlook, Jul 17, 8:32 PM EDT, 5 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 832 PM EDT Sat Jul 17 2021 MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092- 093-095>100-509>525-190045- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward- Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia- Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex- Mathews-Greensville-Sussex-Surry-James City-Southampton- Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach- Accomack-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News- Hampton/Poquoson- 832 PM EDT Sat Jul 17 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, central Virginia, east central Virginia, eastern Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. Scattered thunderstorms may produce locally heavy downpours this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jul 17, 10:22 PM EDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1022 PM EDT Sat Jul 17 2021
VAZ065-066-180315-
Lunenburg-Mecklenburg-
1022 PM EDT Sat Jul 17 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MECKLENBURG AND
SOUTHERN LUNENBURG COUNTIES...
At 1021 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Elmo to near Cluster Springs to near
Rougemont. Movement was east at 40 mph.
Wind gusts in excess of 40 mph are possible with these storms.
Rainfall amounts of up to 1 inch are possible with these storms.
Locations impacted include...
South Hill, Chase City, Brodnax, Clarksville, La Crosse, Boydton,
Kells Corner, Buffalo Springs, Rehoboth, Dundas, Nelson, Bacons Fork,
Wilburn, Spanish Grove, Beechwood, Gills Corner, Finchley,
Finneywood, Forksville and Fairview.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3668 7870 3669 7865 3664 7856 3670 7865
3690 7849 3693 7840 3693 7801 3655 7805
3654 7873
TIME...MOT...LOC 0221Z 256DEG 37KT 3664 7918 3657 7887 3629 7890
MillerSpecial weather statement, Jul 17, 10:34 PM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1034 PM EDT Sat Jul 17 2021
MDZ023>025-VAZ099-100-180300-
Maryland Beaches-Somerset-Inland Worcester-Accomack-Northampton-
1034 PM EDT Sat Jul 17 2021
...A LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT EASTERN
SOMERSET...SOUTHERN WORCESTER...ACCOMACK AND NORTHAMPTON COUNTIES...
At 1034 PM EDT, thunderstorms with heavy rain were located along a
line extending from Snow Hill to near Bay View. Movement was east at
30 mph.
Wind gusts in excess of 30 mph are possible with these storms.
Rainfall amounts of up to 1 inch are possible with these storms.
Locations impacted include...
Pocomoke City, Princess Anne, Exmore, University Of Maryland Eastern
Shore, Snow Hill, Onancock, Parksley, Onley, Nassawadox, Cheriton,
Westover, Bay View, Willis Wharf, Marion Station, West Pocomoke,
Accomac, Melfa, Bloxom, Eastville and Saxis.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
LAT...LON 3808 7515 3785 7531 3782 7537 3784 7542
3778 7548 3761 7556 3756 7555 3732 7569
3727 7575 3717 7577 3712 7583 3717 7600
3783 7584 3785 7577 3790 7580 3790 7582
3823 7574 3818 7511
TIME...MOT...LOC 0234Z 286DEG 33KT 3819 7537 3725 7589
44Special weather statement, Jul 17, 11:09 PM EDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1109 PM EDT Sat Jul 17 2021
VAZ065>067-079-080-087-088-180415-
Lunenburg-Mecklenburg-Nottoway-Dinwiddie-Sussex-Brunswick-
Greensville-
1109 PM EDT Sat Jul 17 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GREENSVILLE...
MECKLENBURG...SOUTHERN LUNENBURG...SOUTHEASTERN NOTTOWAY...
SOUTHWESTERN SUSSEX...SOUTHWESTERN DINWIDDIE AND BRUNSWICK
COUNTIES...
At 1109 PM EDT, a strong thunderstorm was located near South Hill,
moving east at 40 mph.
Wind gusts in excess of 40 mph are possible with this storm.
Rainfall amounts of up to 1 inch are possible with this storm.
Locations impacted include...
South Hill, Blackstone, Victoria, Lawrenceville, Kenbridge, McKenney,
Brodnax, Purdy, Lunenburg, Jarratt, La Crosse, Boydton, Alberta,
Dewitt, Rehoboth, Dundas, Wilsons, Fort Pickett, Bacons Fork and
Wilburn.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
LAT...LON 3692 7838 3720 7781 3719 7775 3721 7772
3682 7735 3654 7828 3654 7850
TIME...MOT...LOC 0309Z 252DEG 34KT 3682 7812
MillerSpecial weather statement, Jul 18, 12:57 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1257 AM EDT Sun Jul 18 2021
VAZ093-095>098-100-524-525-180600-
Hampton/Poquoson-Isle of Wight-Norfolk/Portsmouth-Newport
News-Northampton-Suffolk-Chesapeake-Virginia Beach-
1257 AM EDT Sun Jul 18 2021
...A LINE OF THUNDERSTORMS WILL AFFECT ISLE OF WIGHT ...THE SOUTHERN
CITY OF POQUOSON...THE CITY OF NORFOLK...THE CENTRAL CITY OF
CHESAPEAKE...THE CITY OF PORTSMOUTH...THE NORTHEASTERN CITY OF
SUFFOLK...THE CITY OF VIRGINIA BEACH...THE CITY OF HAMPTON AND THE
SOUTHERN CITY OF NEWPORT NEWS...
At 1257 AM EDT, radar indicated thunderstorms were located along a
line extending from near Smithfield to near Kings Fork.
Movement was east at 40 mph.
Wind gusts in excess of 30 mph and rainfall amounts of up to 1 inch
are possible with these storms.
These storms will be near...
Smithfield and Kings Fork around 100 AM EDT.
Downtown Suffolk around 105 AM EDT.
Rescue around 110 AM EDT.
Christopher Newport University, Beaconsdale and Driver around 115
AM EDT.
Churchland, Chesapeake, Northampton, Bowers Hill and Western
Branch around 120 AM EDT.
Hampton, Langley AFB, Deep Creek and Hampton University around 125
AM EDT.
Downtown Portsmouth, Downtown Norfolk, Old Dominion University,
Grand View, Cradock, Buckroe Beach, Fort Monroe and Ghent around
130 AM EDT.
Norfolk State University, Great Bridge and Norview around 135 AM
EDT.
Other locations impacted by these storms include South Norfolk, Rudee
Heights, Carrollton, Portlock, Longview, Huntersville, Chuckatuck,
Pungo, Bayside and Wilroy.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
LAT...LON 3668 7590 3670 7677 3703 7679 3707 7669
3711 7647 3709 7641 3712 7640 3714 7625
3700 7626 3695 7608 3697 7600 3704 7597
3708 7602 3717 7604 3719 7594 3706 7593
3697 7599 3693 7594
TIME...MOT...LOC 0457Z 263DEG 34KT 3704 7669 3675 7668
ALBSpecial weather statement, Jul 18, 1:20 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Wakefield VA
120 AM EDT Sun Jul 18 2021
VAZ095-096-098-100-524-525-180615-
Hampton/Poquoson-Norfolk/Portsmouth-Newport
News-Northampton-Suffolk-Virginia Beach-
120 AM EDT Sun Jul 18 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN NORTHAMPTON
...THE CENTRAL CITY OF NORFOLK...THE NORTHWESTERN CITY OF
PORTSMOUTH...THE NORTHEASTERN CITY OF SUFFOLK...THE CITY OF HAMPTON
AND THE SOUTHERN CITY OF NEWPORT NEWS...
At 119 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Grand View to Northampton to
Crittenden. Movement was northeast at 40 mph.
Wind gusts in excess of 40 mph and rainfall amounts of up to 1 inch
are possible with these storms.
These storms will be near...
Grand View around 135 AM EDT.
Ocean View, Norfolk and Buckroe Beach around 140 AM EDT.
Cape Charles and Bay View around 145 AM EDT.
Cheriton around 150 AM EDT.
Other locations impacted by these storms include Capeville, Kiptopeke
State Park, Fox Hill, Phoebus, Eastville, Huntersville, Hilton
Village, Raleigh Terrace, Simpkins and Bayside.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3717 7577 3704 7595 3691 7594 3687 7618
3692 7626 3686 7639 3690 7652 3691 7653
3700 7650 3705 7644 3702 7640 3716 7628
3700 7625 3695 7610 3697 7600 3705 7597
3729 7607 3749 7571 3749 7570 3738 7567
TIME...MOT...LOC 0519Z 241DEG 34KT 3715 7624 3704 7643 3692 7648
ALBSpecial weather statement, Jul 18, 1:49 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
149 AM EDT Sun Jul 18 2021
VAZ099-100-180645-
Accomack-Northampton-
149 AM EDT Sun Jul 18 2021
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
ACCOMACK AND NORTHAMPTON COUNTIES...
At 147 AM EDT, a cluster of strong thunderstorms was centered
3 miles west of Cape Charles, moving northeast at 40 mph.
Wind gusts in excess of 40 mph and rainfall amounts of up to 1 inch
are possible with this storm.
This storm will be near...
Cape Charles around 155 AM EDT.
Cheriton and Bay View around 200 AM EDT.
Other locations impacted by this storm include Capeville, Birdsnest,
Kiptopeke State Park, Eastville, Wachapreague, Machipongo, Wardtown,
Franktown, Simpkins and Locustville.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3747 7562 3742 7563 3735 7568 3732 7569
3727 7575 3720 7576 3712 7602 3725 7607
3733 7606 3739 7603 3743 7603 3772 7563
3763 7555 3760 7556 3756 7555
TIME...MOT...LOC 0547Z 241DEG 33KT 3723 7609
ALBThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:07 PM EDT | Special Weather Statement | AKQ | Northumberland | 38 min |
| Jul 17, 8:21 PM EDT | Special Weather Statement | AKQ | Middlesex, New Kent | 39 min |
| Jul 17, 8:52 PM EDT | Special Weather Statement | AKQ | Gloucester | 38 min |
| Jul 17, 9:06 PM EDT | Special Marine Warning | AKQ | 84 min | |
| Jul 17, 9:34 PM EDT | Special Weather Statement | AKQ | Accomack, Mathews, Northampton | 56 min |
| Jul 17, 9:56 PM EDT | Special Marine Warning | AKQ | 94 min | |
| Jul 17, 10:06 PM EDT | Special Marine Warning | AKQ | 84 min | |
| Jul 17, 10:22 PM EDT | Special Weather Statement | AKQ | Mecklenburg | 53 min |
| Jul 17, 10:34 PM EDT | Special Weather Statement | AKQ | Accomack, Northampton | 26 min |
| Jul 17, 10:51 PM EDT | Areal Flood Advisory | AKQ | Accomack | 114 min |
| Jul 17, 11:09 PM EDT | Special Weather Statement | AKQ | Brunswick, Dinwiddie, Lunenburg, Mecklenburg | 66 min |
| Jul 17, 11:19 PM EDT | Areal Flood Advisory | AKQ | Brunswick, Lunenburg, Mecklenburg, Nottoway | 3 hr |
| Jul 18, 12:57 AM EDT | Special Weather Statement | AKQ | Isle of Wight, City of Hampton, City of Newport News, City of Norfolk, City of Poquoson, City of Portsmouth and 2 more | 63 min |
| Jul 18, 1:51 AM EDT | Special Marine Warning | AKQ | 69 min | |
| Jul 18, 2:41 PM EDT | Special Marine Warning | AKQ | 49 min | |
| Jul 18, 3:41 PM EDT | Special Marine Warning | AKQ | 2 hr | |
| Jul 18, 6:29 PM EDT | Special Weather Statement | AKQ | Lunenburg, Mecklenburg | 61 min |
| Jul 18, 7:05 PM EDT | Special Weather Statement | AKQ | Chesterfield | 55 min |
| Jul 18, 7:10 PM EDT | Severe Thunderstorm Warning | AKQ | Lunenburg, Mecklenburg | 50 min |
| Jul 18, 7:28 PM EDT | Special Weather Statement | AKQ | Greensville, Southampton, City of Emporia, City of Franklin | 47 min |
| Jul 18, 7:55 PM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, Southampton, City of Franklin, City of Suffolk | 25 min |
| Jul 18, 2:41 PM EDT | Special Weather Statement | AKQ | Currituck | 19 min |
| Jul 18, 3:29 PM EDT | Special Weather Statement | AKQ | Currituck, Pasquotank | 61 min |
| Jul 18, 6:25 PM EDT | Special Weather Statement | AKQ | Northampton | 65 min |
| Jul 17, 8:17 PM EDT | Special Weather Statement | AKQ | Dorchester | 43 min |
| Jul 17, 8:46 PM EDT | Special Weather Statement | AKQ | Dorchester | 29 min |
| Jul 17, 9:00 PM EDT | Special Weather Statement | AKQ | Somerset, Wicomico, Worcester | 45 min |
| Jul 17, 9:59 PM EDT | Special Weather Statement | AKQ | Worcester | 31 min |
Nearby
Special Weather Statements in Virginia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.